MathSciNet Relay Station
MathSciNet bibliographic data
MR188199 (32 #5638) 10.67 (12.70)
Amice, Yvette Interpolation $p$-adique. (French) Bull. Soc. Math. France 92 1964 117–180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement